# SDR QXEA200300777

- Difficulty date: June 25, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 3,563 hours, 4,186 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- AFT CARGO DOOR LOWER FORWARD CORNER INNER DOUBLER IS DAMAGED. REPAIRED IAW HORIZON AIR EA 6-52-297.
